Feeling Restless, Can Not Be Silent And Temperamental While Taking Risperidone?

Illustration of Feeling Restless, Can Not Be Silent And Temperamental While Taking Risperidone?
Illustration: Feeling Restless, Can Not Be Silent And Temperamental While Taking Risperidone? cdn.kellymom.com

hello, I have been taking risperidone less than 2 weeks as my treatment, but during my treatment I experienced strong anxiety and tend to be quiet, I became more temperamental, after that I decided to stop taking the drug, then I searched the internet My symptoms are similar to Akathisia abnormalities as a side effect of antipsychotic drugs such as risperidone, I have not had time to consult directly to a psychiatrist, I guess what can I do to ease the symptoms a little? after I stopped taking the drug, the symptoms felt decreased but still felt.

1 Answer:

Hello Ponco,

Thank you for your question.

Risperidone is a type of drug used for the treatment of mental disorders with symptoms of psychosis, which is where patients have difficulty distinguishing reality from imagination. Risperidone can also be used for the treatment of patients with behavioral disorders in the elderly.

Risperidone is a class C drug which can not be consumed by pregnant women or breastfeeding mothers, because in research the drug can cause fetal defects. Risperidone. Risperidone has side effects which are non-serious side effects and side effects that need attention.

Non-serious side effects, for example, such as weight gain, drowsiness, headaches, dry mouth, nausea, vomiting, and insomnia. While the serious side effects and need to be considered are: fever, stiff muscles, restless muscle movements in the eyes, chin, tongue and neck, trembling, spasms, nosebleeds, swallowing problems and heart beating fast.

If you experience this, then my advice immediately consult yourself with a psychiatrist who treated you before.

Akathisia is a symptom caused by the side effects of the use of risperidone which is characterized by feelings of anxiety, can not be silent, uncontrolled body movements. The state of akathisia is a condition that needs immediate medical treatment. Because in some studies akathisia has not yet received treatment, it can only reduce the symptoms.

Even though it seems not life-threatening, but the condition of akathisia is a condition that needs to be done immediately. Therefore, immediately consult yourself to the psychiatrist who treated you before.

May be useful. Always healthy 😊

: by

Related Question

Continuous Headaches?

Continuous Headaches?

(11 months ago)

Good morning .. I asked 5 days ago my right neck hurts a lot, and sometimes accompanied by dizziness .. then 2 days after that I checked with the doctor, and my blood pressure was ... Read more

Stomach Ache?

Stomach Ache?

(1 year ago)

Hello, I am Putri, age 16. Last time I was late at school, I was hungry at 9 but I ate at 2 in the afternoon, before eating I had a chance to drink ice blender. After finishing eat... Read more

Is It True That Weight Gain Herbs Can Interfere With Fertility?

Is It True That Weight Gain Herbs Can Interfere With Fertility?

(11 months ago)

is it true if for young girls who drink jamu fat or body mass can make the uterus dry or difficult to get pregnant later... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *